# SDR P5CA2025080600056

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED AT BS 918, S10R.   ACCOMPLISHED EI  T2025A53M-1577, SEQUENCE A, REV 0 IAW SRM 53-20-03, REPAIR 1, REV 46.  ACCOMPLISHED EI T2025A53M-1392, REV 0.  ACCOMPLISHED EI #T2025A53M-1577 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
